CureZone   Log On   Join
My doc said to stay away from Kefir
 
Sunshine123 Views: 1,897
Published: 15 years ago
 

My doc said to stay away from Kefir


I finally got in with a naturopathic doctor here and me doctor told me I was taking way too many supplements and told me to stay away from Kefir. I was getting so depressed because I felt like my symptoms were all coming back...well I didn't have any kefir in the last two days and now I feel great aggain. I can't belive how much gas that stuff gave me. My doc said it was not good to use espewcially in the first few weeks. I just wanted to let others know who might be using it in the early stages.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.828 sec, (1)